Alert archive / South Dakota / Wind Advisories in 2008
Wind Advisory 7, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at May 2, 2008, 4:23 AM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2008, 4:23 AM CDT (09:23 UTC)
- Expired
- May 2, 2008, 11:30 PM CDT
- In force
- 19 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 020923 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 423 AM CDT FRI MAY 2 2008 ...STRONG NORTH WINDS THROUGH TONIGHT... .AN INTENSIFYING AREA OF LOW PRESSURE MOVING ACROSS IOWA TODAY AND TONIGHT WILL BRING VERY STRONG NORTH WINDS TO THE REGION. SDZ003>005-009-010-015>017-033>037-045-048-051-021730- /O.NEW.KABR.WI.Y.0007.080502T0923Z-080503T0200Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 423 AM CDT FRI MAY 2 2008 /323 AM MDT FRI MAY 2 2008/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED INTO THE EVENING BEFORE DIMINISHING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ006>008-011-018>023-021730- /O.NEW.KABR.WI.Y.0007.080502T0923Z-080503T0900Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 423 AM CDT FRI MAY 2 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SATURDAY. NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TODAY AND TONIGHT ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MOHR
4 follow-up statements
000 WWUS73 KABR 021625 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1125 AM CDT FRI MAY 2 2008 ...STRONG NORTH WINDS THROUGH TONIGHT... .AN INTENSIFYING AREA OF LOW PRESSURE MOVING ACROSS IOWA TODAY AND TONIGHT WILL BRING VERY STRONG NORTH WINDS TO THE REGION. SDZ003>005-009-010-015>017-033>037-045-048-051-030030- /O.CON.KABR.WI.Y.0007.000000T0000Z-080503T0200Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 1125 AM CDT FRI MAY 2 2008 /1025 AM MDT FRI MAY 2 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED INTO THE EVENING BEFORE DIMINISHING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ006>008-011-018>023-030030- /O.CON.KABR.WI.Y.0007.000000T0000Z-080503T0900Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 1125 AM CDT FRI MAY 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY. NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TODAY AND TONIGHT ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ HINTZ
000 WWUS73 KABR 022021 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 321 PM CDT FRI MAY 2 2008 ...STRONG NORTH WINDS TO CONTINUE INTO THE EVENING... .STRONG LOW PRESSURE LOCATED ACROSS CENTRAL IOWA WILL CONTINUE TO PULL EAST AWAY FROM THE REGION. VERY STRONG NORTHWEST WINDS FROM 20 TO 45 MPH...WITH GUSTS OVER 50 MPH...ARE POSSIBLE THROUGH THE EVENING. SDZ003>005-009-010-015>017-033>037-045-048-051-030200- /O.CON.KABR.WI.Y.0007.000000T0000Z-080503T0200Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 321 PM CDT FRI MAY 2 2008 /221 PM MDT FRI MAY 2 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED INTO THE EVENING BEFORE DIMINISHING. LOOK FOR THE WINDS TO BEING DIMINISHING AFTER 9 PM CDT OR 8 PM MDT. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ006>008-011-018>023-030430- /O.CON.KABR.WI.Y.0007.000000T0000Z-080503T0900Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 321 PM CDT FRI MAY 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY. NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TONIGHT ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. THE STRONG WINDS WILL SLOWLY DIMINISH TOWARD MORNING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ HINTZ
000 WWUS73 KABR 030201 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 901 PM CDT FRI MAY 2 2008 ...STRONG NORTH WINDS TO CONTINUE INTO THE EVENING... .STRONG LOW PRESSURE LOCATED ACROSS IOWA WILL CONTINUE TO PULL EAST AWAY FROM THE REGION...HOWEVER GUSTY WINDS WILL CONTINUE OVER PARTS OF NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THROUGH MIDNIGHT. SDZ003>005-009-010-015>017-033>037-045-048-051-030315- /O.CAN.KABR.WI.Y.0007.000000T0000Z-080503T0200Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 901 PM CDT FRI MAY 2 2008 /801 PM MDT FRI MAY 2 2008/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. WINDS CONTINUE TO ABATE AS STRONG LOW PRESSURE PULLS AWAY FROM THE REGION. $$ SDZ006-018-030315- /O.CAN.KABR.WI.Y.0007.000000T0000Z-080503T0900Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 901 PM CDT FRI MAY 2 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. WINDS CONTINUE TO ABATE AS STRONG LOW PRESSURE PULLS AWAY FROM THE REGION. $$ MNZ039-046-SDZ007-008-011-019>023-030600- /O.EXT.KABR.WI.Y.0007.000000T0000Z-080503T0600Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 901 PM CDT FRI MAY 2 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT SATURDAY. NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TONIGHT ACROSS PARTS OF NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. THE STRONG WINDS WILL SLOWLY DIMINISH TOWARD THE LATE NIGHT HOURS. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ TDK
000 WWUS73 KABR 030430 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1130 PM CDT FRI MAY 2 2008 MNZ039-046-SDZ007-008-011-019>023-030530- /O.CAN.KABR.WI.Y.0007.000000T0000Z-080503T0600Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1130 PM CDT FRI MAY 2 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. THE WINDS OVER NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA WILL CONTINUE TO DECREASE THROUGH THE NIGHT. THUS THE ADVISORY HAS BEEN CANCELLED. $$ TDK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at May 2, 4:02 AM CDT, 21 minutes earlier.
Area forecast discussion, May 2, 4:02 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
402 AM CDT FRI MAY 2 2008
.SHORT TERM...TODAY THROUGH SUNDAY
BIG UPPER LOW CIRCULATION SPINNING OVER THE CENTRAL PLAINS EARLY
THIS MORNING WITH A COUPLE IMPORTANT VORT LOBES ROTATING AROUND
IT. THE FIRST LOBE WAS LIFTING NORTH AND WEST AROUND THE NORTH
SIDE OF THE UPPER LOW AND WAS BRINGING THE BAND OF RAIN ACROSS
SOUTHERN ND AND FAR NORTHERN SD. THIS RAINFALL WILL END AS THE
MORNING PROGRESSES. THE SURFACE LOW PRESSURE AREA IN SOUTH CENTRAL
SD THIS MORNING WILL WEAKEN AS IT DROPS SOUTH INTO NEBRASKA
THROUGH THE MORNING. A MUCH STRONGER SHORT WAVE/VORT LOBE COMING
AROUND THE BASE OF THE UPPER LOW WILL RESULT IN THE DEVELOPMENT
AND INTENSIFICATION OF ANOTHER SURFACE LOW PRESSURE AREA LIFTING
ACROSS IA THIS MORNING AND EARLY AFTERNOON. AS THE FAR NORTHERN SD
/SOUTHERN ND BAND OF RAIN ENDS...A NEW AREA FROM THE IA SURFACE LOW
WILL WRAP UP INTO THE EASTERN PART OF THE ABR CWA LATER THIS
MORNING AND THROUGH THE AFTERNOON. THUS...LOWERED POPS ACROSS MUCH
OF THE AREA THIS MORNING AND CONFINED THE BEST CHANCES OF RAIN
LATER THIS MORNING AND THROUGH THIS EVENING TO THE EASTERN PART OF
THE CWA. OTHERWISE...ABUNDANT WARM AIR WITH HIGHER DEWPOINTS HAS
WORKED ITS WAY INTO THE AREA. INDICATIONS ARE BASED ON OBS AND
MODELS THAT THE SNOW CHANCES HAVE DIMINISHED WITH THIS SYSTEM AND
ITS LOOKS LIKE RAINFALL WILL DOMINATE.
THE OTHER CONCERN FOR TODAY INTO THIS EVENING WILL BE THE STRONG
NORTH WINDS AS THE SURFACE PRESSURE GRADIENT TIGHTENS UP AND LOW
LEVEL MIXING INCREASES. VERY STRONG WINDS OFF THE SURFACE UP TO 50
KNOTS ALONG WITH THE SURFACE PRESSURE GRADIENT WILL MAKE FOR A
VERY WINDY DAY AND EVENING ACROSS THE CWA. THUS...WILL GO WITH A
WIND ADVISORY THROUGH LATE EVENING AND OVERNIGHT IN THE EASTERN
CWA. HIGHS FOR TODAY MAY BE THIS MORNINGS TEMPERATURES AS CLOUDS
WILL REMAIN OVER MUCH OF THE AREA ALONG WITH SOME CAA. THE
PRECIPITATION WILL END IN THE EASTERN CWA THROUGH THE NIGHT WITH
SKIES CLEARING AND WINDS DIMINISHING.
SURFACE HIGH PRESSURE WILL SLIDE ACROSS THE REGION AND TO THE EAST
THROUGH SUNDAY WITH WARMER TEMPERATURES FOR SATURDAY AND SUNDAY.
IT WILL PROBABLY BE BREEZY/WINDY ACROSS THE CWA FOR MUCH OF THE
DAY SATURDAY. SATURDAY AND SUNDAY WILL BE DRY ACROSS THE CWA.
.LONG TERM...MONDAY/TUESDAY/WEDNESDAY
LIMITED AGREEMENT EXISTS BETWEEN MEDIUM RANGE DETERMINISTIC MODELS
AND ENSEMBLES. WILL SEE GOOD AGREEMENT FOR MONDAY WITH REGION BETWEEN
UPPER LOW OVER CANADA AND WESTERN CONUS TROUGH. INDUCED UPPER
RIDGING SUGGEST A DRY START TO THIS PERIOD...HOWEVER MODEL
AGREEMENT ENDS WITH VARIED OUTCOMES DUE TO INTERACTION OF
AFOREMENTIONED UPPER FEATURES. PRECIPITATION POTENTIAL COMES IN TWO
FORMS...AS SERIES OF WEAK SHORTWAVES PINWHEEL AROUND CANADIAN LOW
IN NORTHWEST FLOW...AND WHILE WESTERN CONUS TROUGH TRIES TO MOVE
EAST. TIMING/POSITION OF THESE FEATURES REMAINS TO BE
DETERMINED...HOWEVER MAJORITY OF ENSEMBLE MEMBERS SUGGEST
PRECIPITATION WILL REMAIN IN CENTRAL PLAINS...SO WILL KEEP MOST
OF REGION DRY IN EXTENDED.
H85 TEMPERATURES OF +4 TO +8C MONDAY RESULTS IN TEMPERATURES
MIXING TO THE 60S. CLOUD COVER BECOMES A POTENTIAL ISSUE FOR
DETERMINING MAX TEMPERATURES PAST THIS POINT HOWEVER.
&&
.AVIATION...
GENERALLY MVFR/VFR VSBYS ASSOCIATED WITH REMAINING SHOWER ACTIVITY
WHILE CIGS ARE MVFR OCCASIONALLY IFR. EXPECT LITTLE CHANGE THROUGH
THE MORNING AND EARLY AFTERNOON W/ RESPECT TO CEILINGS...HOWEVER RAPID
IMPROVEMENT IS POSSIBLE DURING THE LATE AFTERNOON/EARLY EVENING AS
HIGH PRESSURE BUILDS INTO REGION. CHANCES OF SNOW ON BACK SIDE OF
SYSTEM ARE MUCH DIMINISHED...THEREFORE ANTICIPATE VFR VISBY FOR
MOST PART THIS PERIOD.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR BUFFALO-
CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-HAND-HUGHES-HYDE-JONES-
LYMAN-MCPHERSON-POTTER-STANLEY-SULLY-WALWORTH.
WIND ADVISORY UNTIL 4 AM CDT SATURDAY FOR BROWN-CLARK-CODINGTON-
DAY-DEUEL-GRANT-HAMLIN-MARSHALL-ROBERTS-SPINK.
MN...WIND ADVISORY UNTIL 4 AM CDT SATURDAY FOR BIG STONE-TRAVERSE.
&&
SHORT TERM...MOHR
LONG TERM...CONNELLY
AVIATION...CONNELLY
WEATHER.GOV/ABERDEENHazardous weather outlook, May 1, 5:57 PM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 557 PM CDT THU MAY 1 2008 MNZ039-046-SDZ003>011-015-016-020-021-023-033>035-045-048-022300- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-CODINGTON-GRANT-DEUEL- STANLEY-SULLY-HUGHES-JONES-LYMAN- 557 PM CDT THU MAY 1 2008 /457 PM MDT THU MAY 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. LOCALLY HEAVY RAIN WILL BE POSSIBLE. SOME OF THE RAIN MAY CHANGEOVER TO SNOW VERY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD PRECIPITATION IS EXPECTED ON FRIDAY...BUT SHOULD GRADUALLY END FROM NORTHWEST TO SOUTHEAST OVER THE REGION DURING THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. SDZ017>019-022-036-037-051-022300- FAULK-SPINK-CLARK-HAMLIN-HYDE-HAND-BUFFALO- 557 PM CDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS EVENING. LARGE HAIL...STRONG WINDS AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. AFTER MIDNIGHT THE PRECIPITATION SHOULD FAVOR JUST SHOWERS AND RAIN...SOME OF WHICH COULD BE LOCALLY HEAVY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD PRECIPITATION IS EXPECTED ON FRIDAY...BUT SHOULD GRADUALLY END FROM NORTHWEST TO SOUTHEAST OVER THE REGION DURING THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. TDK
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:57 PM CDT | Severe Thunderstorm Warning | ABR | Hand | 31 min |
Nearby
Wind Advisories in South Dakota, 2008Wind Advisories in Minnesota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.